MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918912250
Medical Device Problem Codes Material Separation (1562); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.G4 - premarket: k163174.
 
Event or Problem Description
It was reported that improper labelling occurred.The target lesion was located in the left anterior descending artery.A 2.50mm x 12mm emerge? balloon catheter was advanced for use.Following inflation of the balloon, the 12 mm balloon was noticed to have extended well beyond the marker bands, indicating that an incorrect balloon length had been labeled on the box.It was also reported there was a device detachment, but no further details were provided.The procedure was completed without any patent complications reported.
 
Additional Manufacturer Narrative
G4 - premarket: k163174.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that improper labelling occurred.The target lesion was located in the left anterior descending artery.A 2.50mm x 12mm emerge? balloon catheter was advanced for use.Following inflation of the balloon, the 12 mm balloon was noticed to have extended well beyond the marker bands, indicating that an incorrect balloon length had been labeled on the box.It was also reported there was a device detachment, but no further details were provided.The procedure was completed without any patent complications reported.It was further reported that the target lesion was 90% stenosed with moderate calcification.Previously it was reported that there was a device detachment but now it is reported there was no detachment.
 
Additional Manufacturer Narrative
G4 - premarket: k163174.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.The device was not returned for analysis; therefore, a technical analysis could not be performed.An angiographic image was received showing the balloon expanded, positioned on a guidewire and exiting through a guide catheter.The image captures that the balloon is slightly compressed (not fully expanded in its mid-body).This is likely due to stenosis.A review of the balloon profile length, in accordance with the markerband placement does not indicate an issue with balloon length.It is noted that the specified balloon length of 12mm is measured from the proximal and distal highest dilation points in the balloon, referred to as the working channel length of the balloon.The balloon length is not measured from the proximal balloon sleeve to the distal balloon sleeve.From the image provided, the balloon length profile appears to be correct in accordance with the placement of the markerbands, evident in the image.
 
Event or Problem Description
It was reported that improper labelling occurred.The target lesion was located in the left anterior descending artery.A 2.50mm x 12mm emerge balloon catheter was advanced for use.Following inflation of the balloon, the 12 mm balloon was noticed to have extended well beyond the marker bands, indicating that an incorrect balloon length had been labeled on the box.It was also reported there was a device detachment, but no further details were provided.The procedure was completed without any patent complications reported.It was further reported that the target lesion was 90% stenosed with moderate calcification.Previously it was reported that there was a device detachment but now it is reported there was no detachment.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23639458
Report Number2124215-2025-83658
Device Sequence Number15813518
Product Code LOX
UDI-Device Identifier08714729806103
UDI-Public(01)08714729806103(17)271006(10)35767749
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918912250
Device Catalogue NumberH7493918912250
Device Lot Number0035767749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer11/17/2025
12/19/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/10/2025
01/09/2026
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown